# SDR AALA201902109001

- Difficulty date: February 7, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 18,101 hours, 3,718 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820133000001
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN NR 4 BUSINESS CLASS WAS HEATING A MEAL, WHEN DOOR WAS OPENED SMOKE WAS DISCOVERED. DOOR WAS SHUT, POINTER TURNED OFF, SOME ELECTRICAL SMELL WAS DETECTED. MAINTENANCE REPLACED NR 4 OVEN BUSINESS CLASS GALLEY PER AMM 25-35-19 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
